# SDR AALA202001139012

- Difficulty date: January 11, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N167AN
- Make and model: Airbus A321-231
- Aircraft serial: 7013
- Aircraft time: 11,147 hours, 4,359 cycles
- Engine: Iae V2533A5
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 790425A9
- Part serial: A21480
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: ENG 2 FAILED TO START. DURING SECOND START ATTEMPT RECEIVED FADEC 2 ALTERNATOR ECAM MSG. RAMP  PERSONEL INFORMED FLT DECK OF SMOKE FROM ENG. START TERMINATED. REPLACED STARTER ON #2 ENG IAW AMM 80-13-41.
